It seems I've been posting many questions recently - please bear with me! I'm starting tysabri - first infusion tomorrow. After going through a nightmarish war with my insurance (you probably know that...) it was finally approved.
So tomorrow if THE day. I think I'm slightly nervous after all (thought I wouldn't be).
I'd love if you could share your post-infusion experiences - should I expect any awful side effects? If so, how long do they usually last?
And please, tell me I'll be fine :)
I'm one of the many Ty users around here. I'm on my 2nd year of it, and I like it very much. The only side effect I can think of that I've had is my skin is very dry from it, and I occasionally get small (<1 cm) itchy skin lesions that clear up on their own. Of course, YRMV.
I have had 5 infusions and no side effects. I had pneumonia followed by diarrhea which both cleared spontaneously , they considered them viral , something I would have caught from on of my 3 kids.
You might feel a little tired, as if you might want to go to bed early that night but that's it!
I wish you luck and a sense of peace with your first infusion.
So I've survived! Other than nurse trying to stick a needle 3 times all went well. I even drove myself home :). So far no bad side effects - just slightly tired, sleepy and dizzy but I can deal with that. I hope it won't change.
Kasia, From what I hear your apprehension about that first infusion is normal. So many people let their imagination run away with the worst case ideas and those don't seem to happen. Everyone seems to exhale a big sigh of relief after it is done.
I am so glad it went fine for you, except for the sticks. Next time, make sure you are really hydrated - drink lots of water before you go. Lulu
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.